With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I have been on the same bioidentical compounded troche for over a year and a half (3mg. Estriol (weak one) 125mg. progesterone). I have also gained 20 lbs. even though the doctor said after she got my progesterone up to 10 I would start losing. My level was .61 when I started the hormones. I just had new blood work and she said my levels look great. But, the problem is that my breasts in the last two months are getting bigger by the week. They aren't sore just bigger. I called her office and as usual it took days for her nurse to get back and she just said your levles are fine and had no explanation for the breast enlargement. I want to just stop the troches but I feel so anxiety ridden as they have helped some with my PA and GAD. And my husband said he can tell my depression is getting worse. I just needed to vent.
Any input would be greatly appreciated if anyone has had a similar experience. I have been under a tremendous strain as my husband had a bladder tumor and he just had scope last week that came back ok but has to get one every three months for the next year.
Thanks for listening.
When my estrogen gets too high I gain weight and I gain in breasts, hips, and thighs. Maybe you can ask dr to lower your hrt and see if this helps. It is hard on the body to just stop. You might want to wean off to avoid bad symptoms.
I am sorry to hear about your DH. I am praying that all will be okay for him.
The first thing I would request is to have the bi est and progesterone put into separate troches. It is difficult to adjust when everything is mixed together, you may need more or less of one of the hormones, but you can't adjust one without adjusting the other.
Unexplained weight gain can be a sign of a thyroid imbalance. It wouldn't hurt to have that tested just to be sure everything is okay. You can read more about the thyroid in this article Thyroid and Hrt
If your doctor isn't being responsive to your needs, perhaps it is time to seek another opinion. Your compounding pharmacist may be able to help you find another doctor. Your pharmacist can also be another source of knowledge for you.
I have stopped my estradiol and prometrium cold turkey. I had a bi-lateral salpingo oopherectomy 14 months ago due to my mother's OV cancer. I am 54 years old. I have always been a big busted woman but this is ridiculous. I joke that my next job will be on "the pole". I am now a 34 G. Obviously, I am not a large women otherwise and I am appalled by this latest bra purchase which cost me almost $100. I only bought the one because I was seriously considering asking about breast reduction surgery. I have also been experiencing migraine within 15 minutes oftaking the HRT and this past summer had a lot of numbness in my extremities. DUH! Can we say side-effects? I am now trying estroven extra strength and waiting for my Doc to call me back.